Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adamm53

accutane, question?

Would there be a problem taking 2 protien shakes a day while on accutane? Each shakes says it contains 50% of daily value of vitamin A. Don't want to jeopardize my workouts. Already stopped the daily multi-vitamin because of the excess vitamin A but don't want to stop the protien.

Share this post


Link to post
Share on other sites

too much vitamin A can cause serious damage to your liver.. I wouldn't add any vitamin A besides what is in the foods you eat.. but i def would not add a protein shake with 50% vit A..bad idea.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×